# SDR SWAA990782

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4585
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A, H

## Discrepancy

NR 2 GENERATOR DROPPED OFF THE LINE.  APU SWITCHED AND POWER RESUMED NORMAL.  APPROX 4 MINUTES LATER NR 2 GENERATOR BUS POWER DROPPED OFF THE LINE AND IT WOULD NO LONGER POWER.  FLIGHT ATTENDANT REPORTED A LOUD GRINDING NOISE AND WHAT THEY DESCRIBED AS A ENGINE BACKFIRING.  APU GEN BUS VOLTS AND FREQUECY WERE NORMAL, APU AMP GAGE WAS FLUCTUATING.  SHUT DOWN APU AND DIVERTED TO BHM.  REMOVED AND REPLACED NR 2 ENGINE GENERATOR CONTROL UNIT, OPS CKD GOOD PER MM.
